# SDR SPAA0200056

- Difficulty date: October 22, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 48,741 hours, 30,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1000679
- Part serial: 4988
- Condition: Unsecure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY BATTERY PACK FALLS OFF. REPLACED EMERGENCY DOOR BATTERY PACK PER AMM 33-51-0, OPS CHECK GOOD PER AMM 31-51-101.
